# SDR PG92011F00005

- Difficulty date: August 17, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N894PA
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4687
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 704A37614008
- Part serial: 6089
- Condition: Debonded
- Location: M/R Mast
- Part time: 2,920 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL COMPONENTS OF THE NR SENSOR DEBONDED AND EXTRUDED FROM THE SENSOR HSG.  THE EXTRUDED PARTS THEN CONTACTED THE ROTATING COG WHEEL OF THE MAIN ROTOR MAST SYS, DAMAGING THE SENSOR, THE ROTATING COG WHEEL ALSO SUSTAINED DAMAGE DUE TO CONTACT AND CAUSED POSSIBLE CONTAMINATION OF THE MAIN ROTOR GEARBOX OIL WITH PARTICULATES FROM BOTH.  THE NR SENSOR AND COG WHEEL.
